# SDR UPS97221833

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION FOUND ON RT LOWER L-ANGLE RBL 24 BS 178 WL 207.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1.  REPLACED L-ANGLE PER SRM 51-40-4, 53-10-2, 51-10-1, 51-10-6, 51-30-2.
